index

Ibuprofen (Single Packet)

  • $0.45
  • Prezzo regolare $0.55

Sbrigati, 462 articolo(i) rimasto(i) in magazzino!

Lista dei desideri

DESCRIPTION

Comparable to Advil or Motrin. These Ibuprofen tablets offer temporary relief of minor aches and pains associated with headache, toothache, muscle aches, backache as well as the aches and pains associated with arthritis, menstrual cramps and the common cold. Also effective for reducing fever. Each packet contains two tablets.


Active ingredient: Ibuprofen (200 mg)

Uses:
  • Anti-inflammatory (reduces swelling)
  • Antipyretic (reduces fever)
  • Analgesic (pain reliever)
  • Used to aid in preventing altitude illness (AMS)
 
 
Sold as individual packets. Each packet contains 2 tablets.

Expiration dates may vary, however we do our very best to ship all sterile items and medications with expiration dates at least 6 months out or more. Typically, most items do not expire for at least >12–36 months. We always strive to give our customers the BEST possible customer service. Please note that actual item may vary due to availability and may not match photo shown.

FAQs

Have a question ? We are here to help.

We offer FREE SHIPPING for all orders over $50 through the holidays!

As soon as you place your order, you should receive a confirmation email (or TXT), then another notification once your order has shipped (including a USPS or UPS tracking number).

Most domestic orders take between 2–4 days to arrive. International orders may take as long as 21 days to arrive.

Most of our orders ship the same or next day. Exceptions include special orders and first aid / refill kits, as we make each by hand to order. We ask that you give us up to 3-5 days to build out kits; especially larger (crew) size kits.